# SDR A3LD9710

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-3A4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2602540
- Condition: Failed
- Location: Wheel Assy
- Component: 2606671
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  TIE BOLT FAILURE.  CAUSE:  UNDER EVALUATION BY ALS TEST LAB.  PREVENTIVE ACTION:  ADDITIONAL INSPECTION/INSPECTION CYCLE CHANGES MAY BE MADE AFTER COMPLETION OF THE OEM EVALUATION.  (X)
